Author = Madjid Eshaghi Gordji
Stability of orthogonally quintic functional equation on C*-algebras with the type fixed point alternative

Articles in Press, Corrected Proof, Available Online from 07 March 2024

10.22075/ijnaa.2022.27663.3678

Najmeh Ansari; Mohammad Hadi Hooshmand; Madjid Eshaghi Gordji; Khadijeh Jahedi


Fixed point for $\alpha_{*}$-$\psi$-$\beta_{i}$-contractive set-valued mappings on Branciari $S_{b}$-metric space

Volume 15, Issue 12, December 2024, Pages 369-384

10.22075/ijnaa.2024.28045.3793

Minoo Vatani; Jalal Hassanzadeh Asl; Madjid Eshaghi Gordji; Mohammad Jahangiri Rad


Common fixed point ($\alpha_*$-$\psi$-$\beta_{i}$)-contractive set-valued‎ ‎mappings on orthogonal Branciari $S_{b}$-metric space

Volume 14, Issue 12, December 2023, Pages 105-120

10.22075/ijnaa.2023.27426.3597

Mohammad Rashea Shaeri; Jalal Hassanzadeh Asl; Madjid Eshaghi Gordji; Hassan Refaghat


The essential of applying nonlinear-analysis to validate experiments, assessing superior brain functions: Case-study of a Bayesian-Model of inhibitory control in ADHD

Volume 14, Issue 11, November 2023, Pages 233-239

10.22075/ijnaa.2019.18175.1992

Fateme Samea; Vahid Nejati; Madjid Eshaghi Gordji; Reza Khosrowabadi


Superstability of the $p$-radical sine functional equation

Volume 14, Issue 4, April 2023, Pages 161-170

10.22075/ijnaa.2022.6567

Gwang Hui Kim; Madjid Eshaghi Gordji


Functionally closed sets and functionally convex sets in real Banach spaces

Volume 7, Issue 1, January 2016, Pages 289-294

10.22075/ijnaa.2015.340

Madjid Eshaghi; Hamidreza Reisi Dezaki; Alireza Moazzen